RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 63–68 (Mi vyurm50)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

A variant of the solution of Markushevich boundary problem

A. A. Patrushev, E. V. Patrusheva

South Ural State University

Abstract: In the article an explicit method for the solution of Markushevich boundary value problem in the class of piecewise analytic functions is suggested. Boundary condition of the problem is given on the unit circle. The problem is found in a closed form under additional restriction on the coefficient $b(t)$ of the problem.

Keywords: boundary problems for analytic functions, Riemann boundary problem, Hilbert boundary problem, Markushevich boundary problem.

Full text: PDF file (446 kB)
References: PDF file   HTML file
UDC: 517.544.8
Received: 18.12.2012

Citation: A. A. Patrushev, E. V. Patrusheva, “A variant of the solution of Markushevich boundary problem”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 63–68

Citation in format AMSBIB
\Bibitem{PatPat13}
\by A.~A.~Patrushev, E.~V.~Patrusheva
\paper A variant of the solution of Markushevich boundary problem
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 63--68
\mathnet{http://mi.mathnet.ru/vyurm50}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm50
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Patrushev, “Ob odnom sluchae resheniya v zamknutoi forme kraevoi zadachi Markushevicha dlya poluploskosti”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:2 (2014), 12–16  mathnet
  • Number of views:
    This page:104
    Full text:43
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020